# SDR QXEA9900520

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Left Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT-HAND INBOARD SEAT TRACK HAS CORROSION.  REPAIRED IAW DHC-8 RD 53-1339, STEP 1, SRM 51-20-16 AND SRM 51-20-36.
